# SDR SWIA200820619

- Difficulty date: December 7, 2008
- Submitted: December 12, 2008
- Operation: Air carrier
- Aircraft: N699BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7801
- Aircraft time: 13,242 hours, 10,895 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FLT 6562 - GEAR DISAGREE WARNING ON GEAR EXTENSION WITH HYDRAULIC SYSTEM 3 SHOWING ZERO.  REPLACED DAMAGED O-RING AND SWUNG GEAR.
